Changes to tablets

Hi I wonder if anyone has had trouble with there meds I've been on the same meds for years ,today wen I got my prescription I noticed the tablets were made by another company also a diffrent look and diffrent box , after taking the tablet ,few hours later was wake and sweaty , don't know if this is just me as I don't like change I take dosulepin now says prothiaden 75 mg ,if I talk to my chemist he prob say there the same so why Iam I having horrible anxiety over this , anyone else had a problem ,thanks

Skip

Featured Content

Join our community

The community helps everyone affected by anxiety by providing support, information and guidance.

Follow

Featured by HealthUnlocked

7 Replies

oldestnewest
  • Pharmacies must offer the less expensive generic of medications. Mine seem to change color or shape about every three months....and they are the same. Son in law is with a major drug company and reasured me of that.

  • I used to take zoloft and then there was a worldwide shortage so was switched to generic sertra active ingredient in both being sertraline abd I noticed the difference - not immediately but over a few weeks. I dunno. I think we all have sensitivities and many of them in our mind!!!!!

  • I think your right it's probably in my mind but why does it make me feel so ill ,thanks for replying my anxiety is really bad I will try to sort it out

  • Hi Tigglypoo,

    When a medication is no longer legally protected by it's original patent, companies that specialize in generic medications get involved, marketing the drug under different names in different countries and no surprise, sold in different boxes.

    The active ingredients are the same so there is nothing to worry about. The generic medication is usually cheaper the original. If you prefer the original, mention this to the pharmacist the next time it is dispensed.

    Change of any kind can bring on anxiety, let alone on a big topic like your meds.

  • Thank you for your replies , I will talk to my pharmacist this morning ,it seems silly I know maybe I Sud just persever but I hate the anxiety that co es with the Change ,thanks again ,

  • I had this problem with some tablets I had been taking for years and there was a new ingredient in and it was this that was making me sweat and feel very sick and dizzy, the chemist said it couldn't be the tablets but when I spoke to drs I was told that the new ingredient can make some people feel ill so they rang my pharmacy and it was put on my notes not to prescribe the new ones and to stick to the old ones.

  • Ohh thanks for replies lizzy I've been to see my pharmacist he going to see if he can get my other tablets for feel felt such a fool asking mine is an old tablet but it works for me , the mind is awful wen in won't except change ,thanks xx

You may also like...